Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lou's reply-wrooldhadyce LAURAH952

Posted by Lou PIlder on June 24, 2013, at 17:16:19

In reply to Re: Lou's reply-completed suicide-zoloft, posted by LAURAH952 on June 24, 2013, at 15:29:46

> Lou,
>
> Where's the study? The graph means nothing, (as stated in my last post) therefore there is only that 1 statement concerning deaths among people who took or were taking Zoloft. Where did this info come from? Depressed people commit suicide. This so called info by no means infers that deaths were caused solely by taking Zoloft. The information also states that these people were taking many other meds, and their diagnoses are not given. This holds no merit.
>
> I do believe it can happen, hence the warning on the med. In many cases the benefit outweighs the risk - did you not read how my daughter greatly improved after she started taking Zoloft? She was already extremely depressed and highly suicidal. I believe strongly that depression causes suicide.
>
> Ironically, the website you keep referring to is funded by the large pharmaceutical companies, where if you look for any information, is pushing major brand name psychiatric medications.
>
> If you have real case studies that prove what you are trying to say, go ahead and send the link.
>
> Laura

L,
Here is a video that I would like for you to view. To see this video:
A. Pull up Google
B. Type in:
[ youtube, 6Xjx0gL83I ]
Lou

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lou PIlder thread:1045685
URL: http://www.dr-bob.org/babble/20130617/msgs/1045806.html